# SDR SWAA053808

- Difficulty date: November 30, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 58,086 hours, 53,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAME CRACKED AT FWD CARGO DOOR CUTOUT, FWD FRAME LOWER STOP FITTING.  REPAIRED FRAME PER SWA EA.
